# SDR SWAA2015072342149

- Difficulty date: July 9, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 34,522 hours, 20,178 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: 416A1500
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER EXIT HATCH ESCAPE STRAP CORRODED.  R & R STRAP IAW AMM.
